Alert archive / Pennsylvania / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

June 28, 2019Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 28, 2019, 6:13 PM EDT for Bucks County, Pennsylvania. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2019, 6:13 PM EDT (22:13 UTC)
Expired
Jun 28, 2019, 6:45 PM EDT
In force
32 min
Issued by
NWS Philadelphia/Mount Holly

County Bucks County, PA

The radar

The Philadelphia radar (KDIX), 83 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1992 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

395 
WWUS81 KPHI 282213
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
613 PM EDT Fri Jun 28 2019

NJZ009-PAZ105-106-282245-
Hunterdon-Lower Bucks-Upper Bucks-
613 PM EDT Fri Jun 28 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HUNTERDON AND NORTH
CENTRAL BUCKS COUNTIES...

At 613 PM EDT, a strong thunderstorm was located over Revere, or 13
miles south of Easton, moving southeast at 20 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Byram, Bedminster, Tinicum, New Hope, Ferndale, Frenchtown, Milford,
Stockton, Revere, Ottsville, Sergeantsville, Pipersville, Erwinna,
Gardenville, Lumberville, Sand Brook and Lambertville.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4047 7527 4062 7513 4047 7484 4030 7502
TIME...MOT...LOC 2213Z 306DEG 19KT 4051 7512 

$$

CMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 28, 5:53 PM EDT, 20 minutes earlier.

Area forecast discussion, Jun 28, 5:53 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
553 PM EDT Fri Jun 28 2019

.SYNOPSIS...
High pressure will continue to sit to our south through
Saturday. Low pressure tracking to our north Saturday will pull
a strong cold front across our area Saturday night before
settling to our south Sunday. High pressure builds in for
Monday, then a weak cold front moves through late Tuesday before
stalling just to our south Wednesday into Thursday. The front
then looks to lift back to our north as a warm front next
Friday.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Going through the evening, scattered thunderstorms will continue in
SE PA, N DE, and NE MD. There is little upper level wind flow, as 0-
6 km bulk shear is less than 30 kt, so thunderstorms that develop
will not have much progression at all. And with PWATs currently 1.25-
1.5 inches and rising, there is the potential for thunderstorms to
produce locally heavy rain. This combination could yield several
long-lived thunderstorms producing heavy rain, and some spots could
receive upwards of 2 inches in an hour or so with isolated flash
flooding.  Isolated dmaging wind gusts are also possible in stronger
cells. Storms taper off this evening with loss of diurnal heating.

Surface high pressure remains over West Virginia, and a weak warm
front extending across most of Pennsylvania will lift through the
region this evening.

Muggy and warm tonight with lows in the 60s to low 70s, and
dewpoints not much lower. Patchy fog is possible late tonight and
into the pre-dawn hours of Saturday.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Another hot and humid day on tap for Saturday with highs again
in the low 90s, except for the I-95 corridor, where some spots
could hit 95, and in the southern Poconos, where highs will be
in the 80s. Even along the coasts, temperatures remain quite
warm. Surface dewpoints will be a couple of degrees higher than
today, topping off in the upper 60s to low 70s.

As a result, the heat index will be in the mid to upper 90s for
much of the southern half of the forecast area. However, it
appears that these values may fall just short of Heat Advisory
criteria. For the urban corridor of Trenton-Philadelphia-
Wilmington, criteria until June 30 is 98 to 104. Although a few
spots may touch 98, but overall, the numbers top out at 97. For
southern New Jersey, the eastern shore of Maryland, and
Delaware, a heat index of 105 is needed for a Heat Advisory, and
numbers should fall short of that.

A cold front approaches on Saturday. With hot and humid
conditions out ahead of it, there is more than enough
instability for strong to severe thunderstorms. Surface-based
CAPE values will be up around 2500-3500 J/kg, along with a
Lifted index of -6C and a Showalter Index of -2C to -5C. 0-6 km
Bulk Shear will increase to 30-35 kt with the approach of the
cold front. Fairly steep low-level lapse rates develop as well,
and model soundings showing "inverted-V" signature associated
with strong wind gusts.

Will carry likely PoPs for the bulk of the forecast area.
Convection should hold off over far southern portions of the
region during the day. Once again, these storms will be capable
of heavy rain. There is a Slight Risk for severe thunderstorms.

Best chances will be in the afternoon and evening.

When you go out in the morning, keep an eye on the sky and be
prepared for rapidly changing conditions in the afternoon.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...

Saturday night through Monday...

Showers and thunderstorms, potentially strong to severe, will
likely be ongoing into the early evening over at least southern
portions of the forecast area before clearing out overnight as a
cold front moves through. Overnight lows will still be mild
with high humidity as well since the front doesn't clear the
area until late at night. Expect lows mainly in the upper 60s to
low 70s from around the I-95 corridor and points south. However
it will be cooler farther north, especially across the southern
Poconos and NW NJ, where lows will be mainly in the low to mid
60s by Sunday morning as cooler, drier air will be working in
from the north.

For Sunday, the main story will be cooler, drier air working in on
gusty NW winds which could gust 20 to 30 mph. As a result, dew
points and humidity levels will falling through the day. There
will also be a fairly vigorous upper level disturbance moving
through in the afternoon but since the column will be quite dry
by then I don't expect anything more than low chances for
isolated showers/storms under variable cloud cover.

Sunday night through Monday, high pressure builds in to our south
and west as the upper level trough over the NE departs and an upper
level ridge builds over the eastern CONUS. This will result in
mainly clear skies with seasonable temperatures and comfortable
levels of humidity.

Monday night through Friday...

The flow looks to become more zonal across North America
through the period. As this occurs, mainly dry weather early in
the period will give way to a more unsettled pattern favoring
increasing chances for showers and storms by the end of the week
as a frontal boundary may get hung up near the area. The period
also looks to see above average temperatures with moderate to
high humidity.

In terms of the details, a fairly weak wave is progged to ride
over the top of the ridge over the eastern CONUS overnight
Monday night into early Tuesday bringing the potential for some
scattered showers and storms. However the timing currently
doesn't look to be well timed with daytime heating as it should
be mainly through the area by Tuesday afternoon. For this
reason, maintain only low POPs through this period. Weak,
transient high pressure should then move in for Tuesday night
into early Wednesday before sliding off to the east by late
Wednesday as the next disturbance approaches. Most of the day
should be dry but there will be chances for showers/storms
arriving mainly over eastern PA by late day into Wednesday
night.

As we look towards the end of next week, including the 4th of
July Holiday, a frontal boundary looks to set up near or just
south of the area as a series of weak disturbances move through
in the zonal flow. This will bring increasing chances for
showers/storms which will tend to be most prevalent during the
afternoon and early evening hours. Temperatures also look to be
quite warm with humid conditions as highs will be mainly in the
80s to low 90s with dew points in the 60s to low 70s.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

This evening...VFR. Scattered SHRA/TSRA starting at 21Z.
Probability is low for storms to develop over a given terminal,
but if a storm does develop, it could result in IFR conditions
in +RA. Mainly LGT/VRB winds, though afternoon sea breezes will
turn winds to the south 5-10 kt, mainly at KACY, KMIV, KILG,
KPHL. Any lingering SHRA/TSRA with localized sub-VFR conditions
taper off by 03Z. Mainly VFR, though patchy fog possible
towards daybreak Saturday. Variable wind 6 knots or less.

Saturday...VFR initially, then SHRA/TSRA moving in from the
north and west. IFR conditions, as well as strong and
potentially damaging wind gusts possible in the afternoon. W-SW
winds 5-10 kt, outside of TSRA.

Outlook...

Saturday night...Showers and thunderstorms may continue into the
evening, especially from around KPNE/KPHL southward, before moving
out by the overnight with the passage of a cold front. Associated
restrictions will be possible. West winds 5-10 knots becoming more
NW by late at night.

Sunday...Mainly VFR with winds increasing out of the NW at 15-20
knots gusting 20-30 knots.

Sunday night...VFR with N/NW winds diminishing to 5-10 knots or less.

Monday...VFR with light winds around 5 knots or less.

Monday night - Tuesday...Mainly VFR. A shower or thunderstorm
possible. West winds 5-10 knots becoming NW Tuesday.

Tuesday night - Wednesday...Mainly VFR with light winds.

&&

.MARINE...
Sub-SCA conditions on tap for tonight through Saturday. South-
SE winds 10 kt or less tonight become W-SW on Saturday. Seas
will be 1-2 feet.

Showers and thunderstorms are possible on Saturday afternoon
with wind gusts of 34 kt or higher, and possibly even 50 kt or
higher. Reduced VSBY in heavy rain, and dangerous lightning
strikes are possible as well.

Outlook...

Saturday night...Showers/storms will likely be affecting at
least the southern waters into Saturday evening before moving
out overnight. While conditions will generally be below Small
Craft Advisory levels any storms could produce locally strong
winds and higher seas.

Sunday through Sunday night...Conditions should mainly be below
Small Craft Advisory levels however winds may occasionally gust
20-25 knots near the shore...especially Sunday evening.

Monday through Tuesday...Conditions should be below Small Craft
Advisory levels.

Rip Currents...

SE winds around 10 MPH this afternoon with breaking waves 2
feet or less. As a result, there is a low risk for the
development of dangerous rip currents into this evening.

For Saturday, a low risk for the development of dangerous rip
currents is anticipated with southwesterly winds 10-15 mph and
waves (6-9 second period) in the surf zone near 2 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Fitzsimmons
Near Term...MPS/Franklin
Short Term...MPS
Long Term...Fitzsimmons
Aviation...Fitzsimmons/MPS/Franklin
Marine...Fitzsimmons/MPS
Hazardous weather outlook, Jun 28, 3:33 PM EDT, 2 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
333 PM EDT Fri Jun 28 2019

DEZ001-NJZ015>019-PAZ070-071-102-104-106-292000-
New Castle-Mercer-Salem-Gloucester-Camden-Northwestern Burlington-
Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks-
333 PM EDT Fri Jun 28 2019

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heat indices Saturday afternoon will approach 100 degrees.

Some thunderstorms Saturday afternoon and evening may produce
locally strong to damaging winds and heavy rain leading to localized
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027-
PAZ054-055-060>062-101-103-105-292000-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-
Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-Monroe-
Berks-Lehigh-Northampton-Western Chester-Western Montgomery-
Upper Bucks-
333 PM EDT Fri Jun 28 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Some thunderstorms Saturday afternoon and evening may produce
locally strong to damaging winds and heavy rain leading to localized
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-292000-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
333 PM EDT Fri Jun 28 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Some thunderstorms Saturday afternoon and evening may produce
locally strong to damaging winds and heavy rain leading to localized
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-292000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
333 PM EDT Fri Jun 28 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Some thunderstorms Saturday afternoon and evening may produce
locally strong wind gusts of 34 knots or greater.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

In the hours before

Special weather statement, Jun 28, 4:55 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
455 PM EDT Fri Jun 28 2019

MDZ008-PAZ101-282130-
Cecil-Western Chester-
455 PM EDT Fri Jun 28 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CECIL AND
SOUTHWESTERN CHESTER COUNTIES...

At 455 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Quarryville to near Bel Air North.
Movement was southeast at 10 mph.

Wind gusts up to 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Havre De Grace, Calvert, Oxford, Rising Sun, Homeville, Glen Roy,
Richardsmere, Woodlawn, West Nottingham, Octoraro, Mount Vernon,
Conowingo, Rock Springs, Farmington, Perryville and Port Deposit.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3972 7623 3972 7614 3973 7610 3974 7609
      3976 7606 3985 7602 3987 7599 3990 7599
      3986 7590 3973 7597 3972 7596 3955 7603
      3955 7609
TIME...MOT...LOC 2055Z 298DEG 10KT 3985 7611 3962 7633

JEO
Local storm report, Jun 28, 5:25 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT FRI JUN 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND GST     LEHIGH VALLEY INTERNATI 40.65N 75.45W
06/28/2019  M58 MPH          LEHIGH             PA   ASOS

            50 KT GUST REPORTED AT KABE.

&&

JEO
Special weather statement, Jun 28, 5:34 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
534 PM EDT Fri Jun 28 2019

MDZ008-PAZ101-282230-
Cecil-Western Chester-
534 PM EDT Fri Jun 28 2019

...A STRONG THUNDERSTORM WILL AFFECT CECIL COUNTY...

At 532 PM EDT, a strong thunderstorm was located over West
Nottingham, or 7 miles north of Havre De Grace, moving east at 15
mph.

Wind gusts up to 50 mph are possible with this storm. Lightning and
torrential downpours can also be expected along with ponding of
water on roadways and in poor drainage areas.

LAT...LON 3972 7615 3974 7612 3973 7610 3974 7610
      3975 7608 3974 7596 3972 7596 3972 7579
      3947 7578 3948 7580 3953 7600 3955 7603
      3956 7609 3965 7616
TIME...MOT...LOC 2132Z 280DEG 11KT 3966 7607

JJM
Special weather statement, Jun 28, 5:37 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
537 PM EDT Fri Jun 28 2019

DEZ001-282200-
New Castle-
537 PM EDT Fri Jun 28 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE
COUNTY...

At 537 PM EDT, a strong thunderstorm was located over Pike Creek, or
near Newark, moving northeast at 5 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Wilmington, Newark, Elsmere, New Castle, Newport, Greenville,
Stanton, Bear, Wilmington Manor, Pike Creek, Hockessin, Ashland,
North Star, Brookside and Edgemoor.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3982 7566 3974 7549 3958 7566 3969 7578
TIME...MOT...LOC 2137Z 222DEG 5KT 3970 7568

JEO
Local storm report, Jun 28, 6:05 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
605 PM EDT FRI JUN 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TSTM WND DMG     1 NNE UPPER SAUCON TWP  40.56N 75.40W
06/28/2019                   LEHIGH             PA   PUBLIC

            MPING REPORT OF TREE LIMBS DOWN AND SHINGLES
            BLOWN OFF AT THIS LOCATION. TIME ESTIMATED
            FROM RADAR.

&&

CMS
Special weather statement, Jun 28, 6:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
613 PM EDT Fri Jun 28 2019

NJZ009-PAZ105-106-282245-
Hunterdon-Lower Bucks-Upper Bucks-
613 PM EDT Fri Jun 28 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HUNTERDON AND NORTH
CENTRAL BUCKS COUNTIES...

At 613 PM EDT, a strong thunderstorm was located over Revere, or 13
miles south of Easton, moving southeast at 20 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Byram, Bedminster, Tinicum, New Hope, Ferndale, Frenchtown, Milford,
Stockton, Revere, Ottsville, Sergeantsville, Pipersville, Erwinna,
Gardenville, Lumberville, Sand Brook and Lambertville.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4047 7527 4062 7513 4047 7484 4030 7502
TIME...MOT...LOC 2213Z 306DEG 19KT 4051 7512

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 5:27 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren48 min
Jun 28, 7:17 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester43 min
Jun 28, 7:35 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden40 min
Jun 28, 7:55 PM EDTAreal Flood AdvisoryPHIBurlington, Camden2 hr
Jun 28, 2:28 PM EDTSpecial Weather StatementPHICarbon32 min
Jun 28, 2:59 PM EDTSpecial Weather StatementPHICarbon31 min
Jun 28, 3:14 PM EDTSpecial Weather StatementPHICarbon31 min
Jun 28, 3:27 PM EDTSpecial Weather StatementPHICarbon33 min
Jun 28, 3:55 PM EDTAreal Flood AdvisoryPHICarbon2 hr
Jun 28, 4:02 PM EDTSpecial Weather StatementPHICarbon28 min
Jun 28, 4:26 PM EDTSpecial Weather StatementPHILehigh, Northampton34 min
Jun 28, 4:31 PM EDTSpecial Weather StatementPHIChester29 min
Jun 28, 4:55 PM EDTSpecial Weather StatementPHILehigh35 min
Jun 28, 5:01 PM EDTSevere Thunderstorm WarningPHILehigh, Northampton44 min
Jun 28, 5:06 PM EDTSevere Thunderstorm WarningPHIBerks, Montgomery39 min
Jun 28, 5:23 PM EDTAreal Flood AdvisoryPHILehigh, Northampton76 min
Jun 28, 5:35 PM EDTFlash Flood WarningPHILehigh, Northampton2 hr
Jun 28, 5:42 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery48 min
Jun 28, 5:45 PM EDTFlash Flood WarningPHIBerks2 hr
Jun 28, 6:32 PM EDTSpecial Weather StatementPHIBerks28 min
Jun 28, 6:48 PM EDTSpecial Weather StatementPHIMontgomery27 min
Jun 28, 6:50 PM EDTSevere Thunderstorm WarningPHIDelaware, Montgomery, Philadelphia40 min
Jun 28, 3:04 PM EDTSpecial Weather StatementPHISussex26 min
Jun 28, 3:51 PM EDTSpecial Weather StatementPHISussex24 min
Jun 28, 4:39 PM EDTSpecial Weather StatementPHIKent36 min
Jun 28, 5:37 PM EDTSpecial Weather StatementPHINew Castle23 min
Jun 28, 6:00 PM EDTSevere Thunderstorm WarningPHINew Castle33 min
Jun 28, 6:15 PM EDTFlash Flood WarningPHINew Castle106 min
Jun 28, 5:34 PM EDTSpecial Weather StatementPHICecil56 min

Nearby

Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.